# SDR SCNA20160916155

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRAP AT RBL 18 IS CORRODED AT AFT AT BS 1016 FLOORBEAM.  REMOVED COCRROSION, NDT VERIFIED ORIG. THICKNESS .071" REMAINING = .056" LOSS OF .015",  FOUND TO BE OUT OF LIMITS.  REMOVED, LOCATED AND DRILLED NEW STRAP.
